# SDR DL777030299

- Difficulty date: March 28, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 13,611 hours, 2,604 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Sparks
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEEMAKER AT 205 SPARKING TURNED OFF PWR PULLED C/B.  REPLACED COFFEEMAKER.
